# SDR CA151106002

- Difficulty date: November 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 47,407 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: E032401
- Condition: Damaged
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL FLIGHT CREW REJECTED TAKEOFF AT APPROXIMATELY 103 KTS DUE TO A TO CONFIGURATION WARNING. ON TAXI BACK TO TERMINAL CREW NOTICED, PARKING BRAKE, ON CREW ALERT PANEL WITH THE PARKING BRAKE NOT ENGAGED, NO OTHER WARNINGS ON THE CAP DURING THE RTO EVENT OTHER THAN CONFIGURATION.   MAINTENANCE TECHS FOUND DAMAGED PARKING BRAKE, MICRO SWITCH, PN E0324-01.  SWITCH WAS REPLACED AND TESTED IAW ASM 32-45-00, SCH 01 AND JIC 27-00-00, OPT 10000.  INSPECTIONS FOR RTO WERE ACCOMPLISHED IAW JIC 32-42-55, CHECK 10000 WITH NO DEFECTS NOTED, ACFT SUBSEQUENTLY RETURNED TO SERVICE.
